# SDR UALA2012081504516

- Difficulty date: August 14, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 62,428 hours, 23,058 cycles
- Engine: Iae V2527A5
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: AD2758
- Part serial: 563
- Condition: Discharged
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2PB1 DC GENERATION BATTERY DISCHARGED.  REPLACED 2PB1 BATTERY, NR 1 MAIN, OPS CHECKED GOOD.
